# SDR JJBA20220801035

- Difficulty date: July 30, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N14198
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500951
- Aircraft time: 35,826 hours, 24,254 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINESCENT STRIP NEAR GALLEY LOOSE. RESECURED PHOTOLUMINESCENT STRIP
